Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

This regimen is a nightmare for me. Ever since day one i have gotten more acne. tryed it for a month.

Then of course when i go off, i get more during the next week. I got huge pores showing on my nose thanks to all this BP. and of course since i not killing bacteria, im getting 5 tiny pimples on my nose.

what a joke. I guess i will try it again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×